June 21 – 25, 2021

Hybrid

Virtual via Webinar

and

 On Site at Opal Key Resort & Marina
245 Front Street
Key West, FL  33040

(305) 294-4000

Note:  These tabs will be updated on June 4, 11, and 18

AGENDA AND SUMMARY DOCUMENTS

Monday, June 21, 2021

FULL COUNCIL - CLOSED SESSION

8:30 AM – 11:30 AM EDT:  CLOSED SESSION (Tab T) – Dr. Frazer

  • Finalize Selection of Reef Fish and Shrimp Advisory Panel Members
  • Selection of Standing and Special Scientific and Statistical Committee Members

Lunch Recess

COMMITTEE SESSIONS

1:00 PM – 2:30 PM EDT:  Shrimp (Tab D) – Ms. Bosarge

Break - 15 Minutes

2:45 PM – 4:00 PM EDT: Administrative/Budget Committee (Tab G) – Mr. Dyskow

4:00 PM – 5:00 PM EDT:  Migratory Species Committee (Tab M) – Dr. Stunz

Adjourn for the Day

Tuesday, June 22, 2021

COMMITTEE SESSIONS CONTINUED

8:30 AM – 10:00 AM EDT:  Mackerel (Tab C) – Mr. Riechers

Break - 15 Minutes

10:15 AM – 12:00 PM EDT:  Mackerel (Tab C) continued – Mr. Riechers

Lunch Recess

1:30 PM – 3:00 PM EDT:  Habitat Protection and Restoration Committee (Tab P) – Mr. Banks

Break - 15 Minutes

3:15 PM – 4:00 PM EDT:  Habitat Protection and Restoration Committee continued (Tab P) – Mr. Banks

  • Discussion Session on President Biden’s E.O. 14008: Tackling the Climate Crisis at Home and Abroad
    • Presentation:  American the Beautiful to Conserve 30% of our Nation’s Lands and Waters by 2030 (Tab P, No. 5a) – Dr. Doremus/Mr. Rauch
    • Background:  Preliminary Report (Tab P, No. 5b)
  • Section 216 (c): Conserving our Nation’s Lands and Waters
  • Other Business

4:30 PM – 5:00 PM EDT:  Red Drum Committee (Tab J) – Gen. Spraggins

Adjourn for the Day

Wednesday, June 23, 2021

COMMITTEE SESSIONS CONTINUED

8:30 AM – 10:00 AM EDT:  Reef Fish Committee (Tab B) – Ms. Guyas

Break - 15 Minutes

10:15 AM – 12:00 PM EDT:  Reef Fish Committee continued (Tab B) – Ms. Guyas

Lunch Recess

1:30 PM – 3:00 PM EDT:  Reef Fish Committee continued (Tab B) – Ms. Guyas

Break - 15 Minutes

3:15 PM – 5:00 PM EDT:  Reef Fish Committee continued (Tab B) – Ms. Guyas

After Council Meeting Q & A

Gulf Council and NOAA Fisheries

Public Virtual Question and Answer Session

featuring Dr. Frazer, Dr. Porch, and Mr. Strelcheck

Wednesday, June 23, 5:00 PM – 6:00 PM EDT

Participants will be able to listen online through the GoToWebinar application or through the phone.  If you want to speak to ask a question, you must join the webinar online.  Alternatively, during the meeting, you can email questions to gulfcouncil@gulfcouncil.org or text them to (813) 317-6220 and a staff member will ask on your behalf.

See LINK above to register to join the session online using your computer or smartphone.

To listen in by phone, call :  1-(914) 614-3221 / Audio Access Code:  329-652-909

Thursday, June 24, 2021

COMMITTEE SESSIONS CONTINUED

8:30 AM – 10:00 AM EDT:  Data Collection Committee (Tab F) – Mr. Anson

  • Adoption of Agenda (Tab F, No. 1) – Mr. Anson
  • Approval of April 2021 Minutes (Tab F, No. 2) – Mr. Anson
  • Action Guide and Next Steps (Tab F, No. 3) – Dr. Hollensead
  • Update on Southeast For-hire Electronic Reporting (SEFHIER) Program – Mr. Hood/Mr. Malinowski
  • Presentation: Draft Options for Electronic Reporting due to Equipment Failure (Tab F, No. 5) – Ms. Somerset
  • Other Business – Mr. Banks

Break - 15 Minutes

10:15 AM – 12:00 PM EDT:  Sustainable Fisheries Committee (Tab E) – Mr. Diaz

Lunch Recess

FULL COUNCIL

All times listed are EDT

Break - 15 Minutes

Public Comment

All times listed are EDT

2:15 PM – 5:30 PM:  Public CommentDr. Frazer

  • Final Action:  Reef Fish Amendment 53:  Red Grouper Allocations and Annual Catch Levels and Targets
  • Comments on E.O. 14008 Sec 216c: Conserving Our Nations Lands and Waters
  • Open Testimony on Other Fishery Issues or Concerns

Adjourn for the Day

Friday, June 25, 2021

FULL COUNCIL

All times listed are EDT

      • Committee Reports 
        • 8:30 AM – 9:00 AM:  Shrimp (Tab D) Ms. Bosarge 
        • 9:00 AM – 9:30 AM:  Administrative/Budget (Tab G) Mr. Dyskow 
        • 9:30 AM – 9:45 AM:  Migratory Species (Tab M) Dr. Stunz
        • 9:45 AM – 10:15 AM:  Mackerel (Tab C) Mr. Riechers
        • 10:15 AM – 10:45 AM:  Habitat Protection & Restoration (Tab P) Mr. Banks 

Break - 15 Minutes

All times listed are EDT

      • Committee Reports – continued 
        • 11:00 AM – 11:30 AM:  Data Collection (Tab F) Mr. Anson 
        • 11:30 AM – 12:15 PM:  Sustainable Fisheries (Tab E) Mr. Diaz

Lunch Recess

All times listed are EDT

      • Committee Reports – continued
        • 1:30 PM – 2:45 PM:  Reef Fish (Tab B) Ms. Guyas 
        • 2:45 PM – 3:00 PM:  Red Drum (Tab J) Gen. Spraggins

Break - 15 Minutes

All times listed are EDT

      • 3:15 PM – 3:30 PM:  Closed Session (Tab T) Dr. Frazer 
      • 3:30 PM – 4:00 PM:  Supporting Agencies Update (Tab R) Dr. Frazer
        • South Atlantic Council Liaison – Mr. Brewer
        • Florida Law Enforcement Efforts (Tab R, No. 2)Cpt. Pearce
        • Gulf States Marine Fisheries Commission – Mr. Donaldson
        • U.S. Coast Guard
        • U.S. Fish and Wildlife Service
        • Department of State
      • 4:00 PM – 4:30 PM:  Other Business (Tab U) Dr. Frazer
End of Meeting

Next Council Meeting

August 23 – 26, 2021

Hilton Palacio del Rio Hotel

200 South Alamo Street
San Antonio, TX 78205

(210) 222-1400